# SDR SWAA2024100128836

- Difficulty date: August 21, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 51,472 hours, 32,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FCB BS500+14 - BS500A+11; BS471 LBL24 WL156. MARKED<[01] UPDATED STEP 2 WITH CALIBRATED TOOLING USED.;[02] VERIFIED;[03] REMOVED AND INSTALLED NEW FLOOR TO SIDEWALL SUPPORT LH BETWEEN BS 396 TO BS 500D; LBL 24; WL 156 IAW SRM 51-40-02-0G-0 AND DWG 143A7500; REV: -;[04] VERIFIED RII CORRECTIVE ACTION ITEM 3; CARD COMPLETE.
